# SDR AALA20150411001

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 69,398 hours, 18,540 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 316N510214
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED A RT DUCT LEAK EICAS MSG & DISCRETE LIGHT & DUCT LEAK LOW PRESS STATUS.  SHUTDOWN PACK IAW QRH. EMERGENCY DECLARED AND DIVERTED.  R & R RT UPPER STRUT PNEUMATIC Y DUCT IAW AMM 36-11-01.  PERFORMED CHECK, LEAK CHECKED.  SYS CHECKED NORMAL.
